Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sets that remain maximal monotone under all monotone perturbations


Author: Bruce Calvert
Journal: Proc. Amer. Math. Soc. 44 (1974), 318-320
MSC: Primary 47H05
MathSciNet review: 0355699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize maximal monotone sets whose domain has nonempty interior and which remain maximal monotone under all perturbations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0355699-X
Keywords: Monotone operators, perturbation
Article copyright: © Copyright 1974 American Mathematical Society